# SDR C2XA11RI065

- Difficulty date: May 6, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,731 hours, 8,828 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1003
- Condition: Malfunctioned
- Location: Nlg
- Part time: 21,211 hours, 4,400 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2473 - EWR - FLIGHT CREW REPORTED LG AIR/GND FAIL MESSAGES POPS UP EVERY TIME GEAR IS SET TO DOWN POSITION.  MESSAGE GOES AWAY AFTER FEW SECONDS.  EWR MX REMOVED AND REPLACED NR 1 AND NR 2 NOSE GEAR DOOR ACTUATOR, AND LGEU.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  SDR C2XA11RI065 REPORTS ACTUATOR POS 1; SDR C2XA11RI066 REPORTS ACTUATOR #2, AND C2XA11RI067 REPORTS LGEU.
